MathSciNet Relay Station
MathSciNet bibliographic data
MR214812 32.44
Thie, Paul R. The Lelong number of a point of a complex analytic set. Math. Ann. 172 1967 269–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement